Items where Subject is "Q Science > QA Mathematics (inc Computing science) > QA801 Analytic mechanics"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Number of items at this level: 10.

2011

Ratnarajah, Nagulan and Simmons, Andy and Davydov, Oleg and Hojjatoleslami, Ali (2011) Probabilistic Clustering and Shape Modelling of White Matter Fibre Bundles using Regression Mixtures. In: MICCAI 2011, 18-22 September 2011, Toronto, Canada. (Unpublished) (Full text available)
[img]
Preview

2009

Avanaki, Mohammad R. N. and Hojjatoleslami, Ali (2009) Speckle Reduction with Attenuation Compensation for Skin OCT Images Enhancement. In: MIUA, 14th-15th July 2009, Kingston University, London. (Unpublished) (Full text available)
[img]
Preview

Hone, Andrew N.W. and Irle, Michael V. (2009) On the non-integrability of the Popowicz peakon system. In: 7th AIMS conference on Dynamical Systems, Differential Equations and Applications, 18-21 May 2008, Arlington, Texas. (Full text available)
[img]
Preview

Hone, Andrew N.W. and Lundmark, H. and Szmigielski, J. (2009) Explicit multipeakon solutions of Novikov's cubically nonlinear integrable Camassa--Holm type equation. Dynamics of Partial Differential Equations, 6 (3). pp. 253-289. ISSN 1548-159X. (Full text available)
[img]
Preview

Hone, Andrew N.W. and Petrera, Matteo (2009) Three-dimensional discrete systems of Hirota-Kimura type and deformed Lie-Poisson algebras. Journal of Geometric Mechanics, 1 (1). pp. 55-85. ISSN 1941-4889. (The full text of this publication is not available from this repository)

2005

Holm, Darryl D. and Hone, Andrew N.W. (2005) A class of equations with peakon and pulson solutions (with an Appendix by Harry Braden and John Byatt-Smith). Journal of Nonlinear Mathematical Physics, 12 (Sup.1). pp. 380-394. ISSN 1402-9251. (Full text available)
[img]
Preview

2003

Holm, Darryl D. and Hone, Andrew N.W. (2003) On the non-integrability of a fifth order equation with integrable two-body dynamics. Theoretical and Mathematical Physics, 137 (1). pp. 1459-1471. ISSN 0040-5779. (Full text available)
[img]
Preview

2001

Hone, Andrew N.W. and Kuznetsov, Vadim B. and Ragnisco, Orlando (2001) Backlund transformations for the sl(2) Gaudin magnet. Journal of Physics A: Mathematical and General, 34 (11). pp. 2477-2490. ISSN 0305-4470. (Full text available)
[img]
Preview

2000

Hou, Peixin and Petrou, Maria and Underwood, Craig Ian and Hojjatoleslami, Ali (2000) Improved JPEG performance in conjunction with cloud editing for Remote Sensing applications. IEEE Transactions: Geoscience and Remote Sensing, 38 (1). 515 -524. ISSN 0196-2892. (The full text of this publication is not available from this repository)

1999

Hone, Andrew N.W. and Kuznetsov, Vadim B. and Ragnisco, Orlando (1999) Backlund transformations for many-body systems related to KdV. Journal of Physics A: Mathematical and General, 32 (27). L299-L306. ISSN 0305-4470. (Full text available)
[img]
Preview

This list was generated on Wed Jul 30 23:16:39 2014 BST.